MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.E0510FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/10 MM L E-CROSS; KNEE FIXED TIBIAL INSERT E-CROSS

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.E0510FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/10 MM L E-CROSS; KNEE FIXED TIBIAL INSERT E-CROSS
Model Number 02.12.E0510FL
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 2219328: (b)(4) items manufactured and released on (b)(6) 2022.Expiration date: 2027-09-26.No anomalies found related to the problem.To date, 10 items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At 21 days after primary the surgeon performed a washout and revised the poly and the surgery was completed successfully.

Brand Name
GMK-SPHERE 02.12.E0510FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/10 MM L E-CROSS
Common Device Name
KNEE FIXED TIBIAL INSERT E-CROSS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16545758
Report Number3005180920-2023-00148
Device Sequence Number17644263
Product Code JWH
UDI-Device Identifier07630971261990
UDI-Public07630971261990
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E0510FL
Device Catalogue Number02.12.E0510FL
Device Lot Number2219328
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Initial Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale